# SDR SWIA202503040002

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 43,703 hours, 39,969 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROX SYS CHAN CAUTION. RAN QRH. LANDING GEAR CAME DOWN.    (FLIGHT 5335 - FILED CLOSED)    AFTER MAINTENANCE (REF: AML 1549668), MESSAGE CLEARED. PERFORMED AN OPS CHECK OF THE PSEU IN REF TO AMM 32-61-00. OPS CHECK GOOD. PERFORMED MLG EXTENSION AND RETRACTION IN REF TO AMM 32-30-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
